<< Previous Issue Communications of the Korean Mathematical Society (Vol. 15, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 1—195
위너공간에서의 푸리에-파인만 변환과 합성곱
장건수, 유일, 김병수
MSC numbers : 28C20
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 1—27
Center Symmetry of Incidence Matrices
Woo Lee
MSC numbers : 15A72
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 29—36
$p$-Adic Heights
Kyung Ah Shim, Sung Sik Woo
MSC numbers : Primary 14K15
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 37—44
The Stability of the Generalized Form for the Gamma Functional Equation
Gwang Hui Kim, Young Whan Lee
MSC numbers : 39B22, 39B72
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 45—50
A New Class of Integrals Involving Hypergeometric Function
Arjun K. Rathie, Junesang Choi, Vishakha Nagar
MSC numbers : Primary 33C20; Secondary 33C10, 33C15
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 51—57
Refinement Permutations of Prime Power Order
Dongwan Park, Young Soo Jo
MSC numbers : 47D25, 46H35, 46L89
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 59—69
Note on Three of Ramnujan's Theroems
Inhyok Park, Tae Young Seo
MSC numbers : Primary 33C20; Secondary 33C10, 33C15
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 71—75
Banach Algebra of Functionals over Paths in Abstract Wiener Space
Yeon-Hee Park
MSC numbers : 28B05, 46G12
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 77—90
Remarks on Denjoy-Dunford and Denjoy-Pettis Integrals
Chun-Kee Park
MSC numbers : 28B05, 46G10, 26A39
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 91—102
On a Generalization of Fenchel's Theorem
Y. D. Chai, Moonjeong Kim
MSC numbers : 53C20, 52A10
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 103—109
유클리드 기하학
김홍종
MSC numbers : Jan-51
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 111—121
Holder Continuity of H-Sssi $S\alpha S$ Processes
Joo-Mok Kim
MSC numbers : 60G17, 60G18
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 123—131
Numerical Solution of Equilibrium Equations
Ho-Jong Jang
MSC numbers : 65F10, 65F50, 76D05
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 133—142
Block Diagonal Preconditioners for the Galerkin Least Squares Method in Linear Elasticity
Jaechil Yoo
MSC numbers : 65F10, 65N30, 65N55
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 143—153
Analytical and Numerical Study of mode Interactins in Shock-Induced Interfacial Instability
Sung-Ik Sohn
MSC numbers : 76B15, 76E30, 76L05
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 155—172
Free Surface Waves on a Two-Layer Fluid Over a Step
Jeongwhan Choi, Sungim Whang
MSC numbers : 76B25
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 173—181
Condition for Smoothness of High Accuracy Wavelet Basis
Soon-Geol Kwon
MSC numbers : 42C15
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 183—195

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd